# SDR ASAA2017100522217

- Difficulty date: October 5, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,579 hours, 22,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 886-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LEFT INNER ANGLE AT THE L2 DOOR IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-7-15-1A-1, FIGURE 1013, DETAIL D.  REMOVED AND REPLACED IAW SRM 51-40-02, AND DRAWING 147A8501, REV -, SHEET 71 - 72.
